advertisement
Question
Posted by: Hannah | 2009-12-01

Blurry Eyesight

Hello,

my eyesight has been a bit blurry of light- I got new glasses about 2 months ago (as I am short-sighted) and they did all the tests (pressure, etc) and they said my eyes were fine. Should I try some sort of eye drops? It' s starting to give me headaches.

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Hannah
It could be caused by tired eyes, but also things like thyroid problems, allergies or diabetes. Let your doctor just check for these. Are the glasses they provided you correct - do you have the blurry feeling even when you do not wear them?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: anxiuos | 2009-12-01

N B Not guilty of duplicate posting!

Reply to anxiuos
Posted by: anxiuos | 2009-12-01

N B Not guilty of duplicate posting!

Reply to anxiuos
Posted by: anxious | 2009-12-01

Did you go to an optometrist for this visit or an eye specialist? If you haven' t seen an eye specialist you should probably get an opinion from one. Otherwise if you have been to an eye specialist phone him or go back.





Reply to anxious
Posted by: anxious | 2009-12-01

Did you go to an optometrist for this visit or an eye specialist? If you haven' t seen an eye specialist you should probably get an opinion from one. Otherwise if you have been to an eye specialist phone him or go back.





Reply to anxious
Posted by: cyberdoc | 2009-12-01

Hallo Hannah
It could be caused by tired eyes, but also things like thyroid problems, allergies or diabetes. Let your doctor just check for these. Are the glasses they provided you correct - do you have the blurry feeling even when you do not wear them?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement